# SDR DL72S010368

- Difficulty date: March 5, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225A
- Aircraft serial: 21291
- Aircraft time: 59,686 hours, 39,336 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545839
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS PUNCTURED BY GROUND EQUIPMENT AT FS 1100 BETWEEN STRINGERS 19L & 20L. THE DAMAGE WAS        REMOVED WITH A CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUMDOUBLER INSTALLED PER ER/A 380183-14, REV A.
